October  2017, 37(10): 5151-5162. doi: 10.3934/dcds.2017223

Long-time asymptotic solutions of convex hamilton-jacobi equations depending on unknown functions

Suzhou University of Science and Technology, Suzhou 215009, China

* Corresponding author: Xia Li

Received  September 2016 Revised  April 2017 Published  June 2017

Fund Project: The first author is supported by National Natural Science Foundation of China (Grant 11471238).

We study the long-time asymptotic behaviour of viscosity solutions $u(x,~t)$ of the Hamilton-Jacobi equation $u_t(x, t)+ H(x, u(x, t),$ $Du(x, t))= 0$ in $\mathbb{T}^n× {(-∞, ∞)}$, where $H= H(x, u, p)$ is convex and coercive in p and non-decreasing on u, and establish the uniform convergence of u to an an asymptotic solution u as $t~\to \text{ }\infty $. Moreover, u is a viscosity solution of Hamilton-Jacobi equation $H(x, u(x), Du(x))= 0$.

Citation: Xia Li. Long-time asymptotic solutions of convex hamilton-jacobi equations depending on unknown functions. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5151-5162. doi: 10.3934/dcds.2017223
References:
[1]

G. BarlesH. Ishii and H. Mitake, A new PDE approach to the large time asymptotics of solutions of Hamilton-Jacobi equations, Bull. Math. Sci., 3 (2013), 363-388.  doi: 10.1007/s13373-013-0036-0.  Google Scholar

[2]

G. Barles and P. E. Souganidis, On the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 31 (2000), 925-939.  doi: 10.1137/S0036141099350869.  Google Scholar

[3]

P. Cannarsa and C. Sinestrari, Semiconcave Functions, H-J Equations, and Optimal Control, Prog. Nonlinear Differential Equations Appl., 58 (2004), Birkhäuser Boston, Inc., Boston, MA. Google Scholar

[4]

M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 277 (1983), 1-42.  doi: 10.1090/S0002-9947-1983-0690039-8.  Google Scholar

[5]

M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc(N.S.), 27 (1992), 1-67.  doi: 10.1090/S0273-0979-1992-00266-5.  Google Scholar

[6]

A. Davini and A. Siconolfi, A generalized dynamical approach to the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 38 (2006), 478-502.  doi: 10.1137/050621955.  Google Scholar

[7]

A. Fathi, Théoréme KAM faible et théorie de Mather sur les systémes Lagrangiens, C. R. Acad. Sci. Paris Sér. I Math., 324 (1997), 1043-1046.  doi: 10.1016/S0764-4442(97)87883-4.  Google Scholar

[8]

A. Fathi, Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris Sér. I Math., 327 (1998), 267-270.  doi: 10.1016/S0764-4442(98)80144-4.  Google Scholar

[9]

H. Ishii, Long-time asymptotic solutions of convex H-J equations with Neumann type boundary conditions, Calc. Var. Partial Differ. Equ., 42 (2011), 189-209.  doi: 10.1007/s00526-010-0385-4.  Google Scholar

[10]

H. Ishii, A short introduction to viscosity solutions and the large time behaviour of solutions of H-J equations, Lecture Notes in Mathematics, 2074 (2013), 111-249.  doi: 10.1007/978-3-642-36433-4_3.  Google Scholar

[11]

H. Ishii, Weak KAM aspects of convex Hamilton-Jacobi equations with Neumann type boundary conditions, J. Math. Pures Appl., 95 (2011), 99-135.  doi: 10.1016/j.matpur.2010.10.006.  Google Scholar

[12]

P. L. Lions, Generalized Solutions of Hamilton-Jacobi Equations Research notes in Mathematics, 69 (1982), Pitman (Advanced Publishing Program).  Google Scholar

[13]

G. Namah and J. M. Roquejoffre, Remarks on the long time behaviour of the solutions ofHamilton-Jacobi equations, Comm. Partial Differential Equations, 24 (1999), 883-893.  doi: 10.1080/03605309908821451.  Google Scholar

[14]

J. M. Roquejoffre, Convergence to steady states or periodic solutions in a class of Hamilton-Jacobi equations, J. Math.Pures Appl., 80 (2001), 85-104.  doi: 10.1016/S0021-7824(00)01183-1.  Google Scholar

[15]

X. SuL. Wang and J. Yan, Weak KAM theory for Hamilton-Jacobi equations depending on unknown functions, Discrete Contin. Dyn. Syst., 36 (2016), 6487-6522.  doi: 10.3934/dcds.2016080.  Google Scholar

show all references

References:
[1]

G. BarlesH. Ishii and H. Mitake, A new PDE approach to the large time asymptotics of solutions of Hamilton-Jacobi equations, Bull. Math. Sci., 3 (2013), 363-388.  doi: 10.1007/s13373-013-0036-0.  Google Scholar

[2]

G. Barles and P. E. Souganidis, On the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 31 (2000), 925-939.  doi: 10.1137/S0036141099350869.  Google Scholar

[3]

P. Cannarsa and C. Sinestrari, Semiconcave Functions, H-J Equations, and Optimal Control, Prog. Nonlinear Differential Equations Appl., 58 (2004), Birkhäuser Boston, Inc., Boston, MA. Google Scholar

[4]

M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 277 (1983), 1-42.  doi: 10.1090/S0002-9947-1983-0690039-8.  Google Scholar

[5]

M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc(N.S.), 27 (1992), 1-67.  doi: 10.1090/S0273-0979-1992-00266-5.  Google Scholar

[6]

A. Davini and A. Siconolfi, A generalized dynamical approach to the large time behaviour of solutions of Hamilton-Jacobi equations, SIAM J. Math. Anal., 38 (2006), 478-502.  doi: 10.1137/050621955.  Google Scholar

[7]

A. Fathi, Théoréme KAM faible et théorie de Mather sur les systémes Lagrangiens, C. R. Acad. Sci. Paris Sér. I Math., 324 (1997), 1043-1046.  doi: 10.1016/S0764-4442(97)87883-4.  Google Scholar

[8]

A. Fathi, Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris Sér. I Math., 327 (1998), 267-270.  doi: 10.1016/S0764-4442(98)80144-4.  Google Scholar

[9]

H. Ishii, Long-time asymptotic solutions of convex H-J equations with Neumann type boundary conditions, Calc. Var. Partial Differ. Equ., 42 (2011), 189-209.  doi: 10.1007/s00526-010-0385-4.  Google Scholar

[10]

H. Ishii, A short introduction to viscosity solutions and the large time behaviour of solutions of H-J equations, Lecture Notes in Mathematics, 2074 (2013), 111-249.  doi: 10.1007/978-3-642-36433-4_3.  Google Scholar

[11]

H. Ishii, Weak KAM aspects of convex Hamilton-Jacobi equations with Neumann type boundary conditions, J. Math. Pures Appl., 95 (2011), 99-135.  doi: 10.1016/j.matpur.2010.10.006.  Google Scholar

[12]

P. L. Lions, Generalized Solutions of Hamilton-Jacobi Equations Research notes in Mathematics, 69 (1982), Pitman (Advanced Publishing Program).  Google Scholar

[13]

G. Namah and J. M. Roquejoffre, Remarks on the long time behaviour of the solutions ofHamilton-Jacobi equations, Comm. Partial Differential Equations, 24 (1999), 883-893.  doi: 10.1080/03605309908821451.  Google Scholar

[14]

J. M. Roquejoffre, Convergence to steady states or periodic solutions in a class of Hamilton-Jacobi equations, J. Math.Pures Appl., 80 (2001), 85-104.  doi: 10.1016/S0021-7824(00)01183-1.  Google Scholar

[15]

X. SuL. Wang and J. Yan, Weak KAM theory for Hamilton-Jacobi equations depending on unknown functions, Discrete Contin. Dyn. Syst., 36 (2016), 6487-6522.  doi: 10.3934/dcds.2016080.  Google Scholar

[1]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[2]

Sergey Rashkovskiy. Hamilton-Jacobi theory for Hamiltonian and non-Hamiltonian systems. Journal of Geometric Mechanics, 2020, 12 (4) : 563-583. doi: 10.3934/jgm.2020024

[3]

Serena Dipierro, Benedetta Pellacci, Enrico Valdinoci, Gianmaria Verzini. Time-fractional equations with reaction terms: Fundamental solutions and asymptotics. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 257-275. doi: 10.3934/dcds.2020137

[4]

Jun Zhou. Lifespan of solutions to a fourth order parabolic PDE involving the Hessian modeling epitaxial growth. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5581-5590. doi: 10.3934/cpaa.2020252

[5]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[6]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, , () : -. doi: 10.3934/era.2020119

[7]

Guido Cavallaro, Roberto Garra, Carlo Marchioro. Long time localization of modified surface quasi-geostrophic equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020336

[8]

Alberto Bressan, Wen Shen. A posteriori error estimates for self-similar solutions to the Euler equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 113-130. doi: 10.3934/dcds.2020168

[9]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[10]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 681-700. doi: 10.3934/dcds.2020293

[11]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[12]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[13]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[14]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[15]

Anna Abbatiello, Eduard Feireisl, Antoní Novotný. Generalized solutions to models of compressible viscous fluids. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 1-28. doi: 10.3934/dcds.2020345

[16]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[17]

Craig Cowan, Abdolrahman Razani. Singular solutions of a Lane-Emden system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 621-656. doi: 10.3934/dcds.2020291

[18]

Knut Hüper, Irina Markina, Fátima Silva Leite. A Lagrangian approach to extremal curves on Stiefel manifolds. Journal of Geometric Mechanics, 2020  doi: 10.3934/jgm.2020031

[19]

Felix Finster, Jürg Fröhlich, Marco Oppio, Claudio F. Paganini. Causal fermion systems and the ETH approach to quantum theory. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020451

[20]

Xinpeng Wang, Bingo Wing-Kuen Ling, Wei-Chao Kuang, Zhijing Yang. Orthogonal intrinsic mode functions via optimization approach. Journal of Industrial & Management Optimization, 2021, 17 (1) : 51-66. doi: 10.3934/jimo.2019098

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (104)
  • HTML views (69)
  • Cited by (1)

Other articles
by authors

[Back to Top]